Historia Mathematica: International journal of history of mathematics. Volume 9, Number 2, May 1982 (Abstracts 1862-1924)

Dauben, Joseph, W. - Phillips, Esther R. (eds.)

Published by New York - London - Paris - San Diego - San Francisco -Sao Paulo - Sydney - Tokyo - Toronto: Academic Press (A Subsidiary of Hartcourt Brace Jovanovich, Publishers) 1982
Condition: Used Soft cover

Sold by Antikvariat Valentinska, Praha, Czech Republic

Association Member:

AbeBooks Seller since 25 November 2014

Seller rating 4 out of 5 stars 4-star rating, Learn more about seller ratings

View this seller's items


Used - Soft cover

Price: £ 4.46 Convert Currency
£ 12.54 shipping from Czech Republic to United Kingdom Destination, rates & speeds

Quantity: 1 available

Add to basket